Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 68, Number 1
HTML articles powered by AMS MathViewer

Some properties of free groups
Herbert Federer and Bjarni Jónsson PDF
Trans. Amer. Math. Soc. 68 (1950), 1-27
A theorem of the Hahn-Banach type for linear transformations
Leopoldo Nachbin PDF
Trans. Amer. Math. Soc. 68 (1950), 28-46
On the behaviour of harmonic functions at the boundary
A. P. Calderón PDF
Trans. Amer. Math. Soc. 68 (1950), 47-54
On a theorem of Marcinkiewicz and Zygmund
A. P. Calderón PDF
Trans. Amer. Math. Soc. 68 (1950), 55-61
Topological representation of algebras. II
Irving Kaplansky PDF
Trans. Amer. Math. Soc. 68 (1950), 62-75
Integration in noncommutative systems
Frank M. Stewart PDF
Trans. Amer. Math. Soc. 68 (1950), 76-104
The existence of mulitple solutions of elliptic differential equations
Jane Cronin PDF
Trans. Amer. Math. Soc. 68 (1950), 105-131
On a class of nonlinear difference equations in the complex domain
Walter Strodt PDF
Trans. Amer. Math. Soc. 68 (1950), 132-164